# SDR SWAA2023082992964

- Difficulty date: August 24, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N442WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32459
- Aircraft time: 65,998 hours, 39,319 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR FWD/AFT GIRT BAR FITTING LOOSE<[01] RESECURED L1 DOOR FWD/AFT GIRT BAR FITTING IN REF AMM 25-66-02-400-801-NG.;[02] VERIFIED AND INSPECTED RESECURED L1 DOOR FWD/AFT GIRT BAR FITTING.
